RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Okunev, Vladimir Ivanovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:70
Abstract pages:162
Full texts:97

http://www.mathnet.ru/eng/person102167
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1993
1. G. P. Bazarov, A. M. Kolomiets, E. G. Mezhova, V. I. Okunev, V. Yu. Rikman, “Calculation of separation flow conditions in MHD channels: Some results”, TVT, 31:5 (1993),  824–829  mathnet; High Temperature, 31:5 (1993), 759–764  isi
1992
2. Yu. P. Babakov, V. A. Novikov, V. I. Okunev, A. V. Plekhanov, “Completeness of combustion of a metallic fuel in solid-fuel low-temperature plasma generators for geophysical pulsed magnetohydrodynamic generators”, TVT, 30:4 (1992),  829–835  mathnet; High Temperature, 30:4 (1992), 685–690  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020